# SDR AALA981357

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

LHR - FLT 109 - AFTER T/O, THE FWD INSTRUMENT PNL RT ENG OIL CLOG LAMP ILLUMINATED, FOLLOWED A SHORT TIME LATER BY THE ECAM PROCEDURE FOR OIL CLOG DIPICTED.  RT THROTTLE RETARDED TO IDLE.  AFTER 3 MINS WITH THE OIL CLOG LAMP BRIGHTLY LIT. THE ENG WAS SHUT DOWN WITH THE RT FUEL SHUTOFF VALVE.  A SINGLE ENG APPROACH WAS FLOWN AND A LANDING MADE AT 36,800 LBS.  RT SIDE BRAKES INDICATED 700 DEGREES.  THE RT 4 TIRES DEFLATED AFTER APPROX 30 MIN CREW WAS CLEARED TO DEPART.  REPLACED DIFF PRESS SW, ACCOMP NR 2 ENG POWER RUN.  NO ABNORMAL IND'S.  OK FOR SERV REF MX CHECK CARD AE059214.  VISUAL INSPECTION ACCOMP OF A/C WITH REF TO LANDING WT AND SINK RATE.  ALL CHECKS OK.  REPLACED ALL RT MLG WHEELS AND BRAKES.  ALSO,
